# SDR SIMA20250422001

- Difficulty date: April 22, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 22,411 hours, 14,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 EMERGENCY PHOTOLUMINESCENT STRIP HAS FADED ELEMENT. COMPLETE: REPLACED LH #1 EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
